other events Calender

Einführung in die Wasserentsalzung – Hybrid – Seminar – Duisburg

HybridSeminar (Online & Präsenz) „Einführung in die Wasserentsalzung, Technik – Märkte – Umwelt“ (S-001-2020)

(Di., 15.12.2020)

Sehr geehrte Damen und Herren,

ab 2020 bietet das Desalinattion Institute DME das Seminar “Einführung in die Meerwasserentsalzung, Technik- Märkte- Umwelt” als Hybrid – Veranstaltung in deutscher Sprache an.

Im Rahmen ausgewählter Vorträge geben Experten einen Überblick über die gängigsten Wasserentsalzungsverfahren und ihre Anwendung und stellen Märkte und Potentiale, Umweltaspekte und Trends aus Forschung und Entwicklung vor.

Dieses Seminar richtet sich vor allem an Vertreter aus Politik, Wirtschaft und Wissenschaft, die sich sowohl technische als auch marktrelevante Grundlagen über diesen bedeutsamen Wirtschaftszweig aneignen möchten.

Das Programm:

ab 08:30                             Registrierung

09:00 – 09:15 (15 Min)      Begrüßung

09:15 – 10:15 (60 Min)       Märkte

10:15  – 11:00 (45 Min)      Entsalzungsverfahren im Überblick

11:00 – 11:15 (15 Min)        Coffee Break

11:15 – 12:45 (90 Min)        Phasenstabile Entsalzung

– Membrantechnik (UF, NF, RO)

– Ionentauscher

12:45  – 13.:45 (60 Min)       Lunch Break

13:45  – 15:15 (90 Min)       Phasenwechselnde Entsalzung

MED – MEH – MD

15:15 – 16:00  (45 Min)       Entsalzungssysteme aus der Praxis

16:00 – 16:15 (15 Min)         Coffee Break

16:15 – 17:00  (45 Min)        Kosten

17:00 – 17:45 (45 Min)         Rohstoffe /Umweltaspekte

Weitere Informationen zum Programm und zur Anmeldung finden Sie als pdf hier:

Program_and_Registration_from_Here_(Download!!!).pdf

Technische Voraussetzungen zur Teilnahme am Online-Seminares S-001-2020 „Einführung in die Wasserentsalzung“!

IFAT München-Germany – Digital

Website:

https://www.ifat.de/index.html

We will be at IFAT again in 2022. Meet us and talk to us about water desalination. We look forward to seeing you. You will find us in the West Entrance with stand number EW3.
In addition to the opportunity for open discussion, this year you will also have the chance to hear and see three presentations on each day at our stand.

Our programme covers the areas: 1. Intakes – 2. Raw Water treatment – 3. Process and Components – 4. Process and Components – 5. Products and Environment.

On each day we will offer a lecture at 11:00, at 12:00 and at 15:00. You can listen to the speakers undisturbed via our radio headphones.


We have designed the programme as follows

Presentations at Desalination Institute DMEIntakesRaw Water treatmentProcess and ComponentsProcess and ComponentsProducts and Environment
Mo, 30. Mai 22Di, 31. Mai 22Mi, 1. Jun 22Do, 2. Jun 22Fr, 3. Jun 22
11:00-11:30111:00-11:30411:00-11:30711:00-11:301011:00-11:301311:00-11:30
TitleWater Intake Design for New Plants and Retrofit Possibilities for Existing PlantsSustainable and advanced direct Nanofiltration membranesWater Kiosk (RO&PV)Container sized RO units – high flexibility on set-up and service optionsBrine disposal and the environment
PresenterPeter RowlesRobert GerardHamed BeheshtiJens LipnitzkiTobias Blenninger
CompanySeawater SolutionsNX FiltrationBoreal LightSuezFederal University of Paranà
12:00-12:30212:00-12:30512:00-12:30812:00-12:301112:00-12:301412:00-12:30
TitleThe modern fish-friendly Water IntakeDESALFACTS – Database – Test and LearnSupporting Maintenance in Desalination PlantsA retrofit solution to increase SWRO recovery and improve Membrane performanceRaw materials and environmental aspects
PresenterSonja AmendClaus MertesBruce HodgkinsonGiancarlo BarassiClaus Mertes
CompanyAqseptanceDesalination Institute DMEGEDOREFEDCO USADesalination Institute DME
15:00-15:30315:00-15:30615:00-15:30915:00-15:301215:00-15:30
TitleWater Intake – Pumps and SolutionsHorizontal Collector Wells (HCW) IntroductionRO Normalization – What, how and when?Improve your RO operation applying good troubles shoooting practices
PresenterTimo AnsbachMirko HuberFelix BarqueroRaùl Santos
CompanyKSBANGERTorayLG Chem

Development Finance Forum 2017 – KfW

The Development Finance Forum is the annual flagship event of KfW Development Bank. The Forum each year deals with a current and pressing issue of international development cooperation: This time it is about the world´s oceans and why their protection is so important for the future of human kind. The event takes place on 21st and 22nd of November in Frankfurt and follows the first UN conference on oceans in New York in June and the climate conference in Bonn in November. This Development Finance Forum is entitled “Oceans 21 – Solutions for a Sustainable Marine Future”. Close to 150 experts from around the world gather at KfW to discuss ways to protect the world´s oceans and obstacles that might be in the way. The focal points of the conference next to marine protection are marine economy and marine litter.

(LINK)

Technical Meeting of the Technical Working Group on Nuclear Desalination

More Information available on:

https://www.iaea.org/NuclearPower/Meetings/2017/index.html

Mr Ibrahim Khamis
Nuclear Power Technology Development Section
Division of Nuclear Power
Department of Nuclear Energy
International Atomic Energy Agency
Vienna International Centre
PO Box 100
1400 VIENNA
AUSTRIA
Tel.: +43 1 2600 22822
Fax: +43 1 26007
Email:
I.Khamis@iaea.org

Technical Meeting on the Responsibilities of Users and Vendors in Nuclear Desalination Projects

More Information available on:

https://www.iaea.org/NuclearPower/Meetings/2017/index.html

Mr Ibrahim Khamis
Nuclear Power Technology Development Section
Division of Nuclear Power
Department of Nuclear Energy
International Atomic Energy Agency
Vienna International Centre
PO Box 100
1400 VIENNA
AUSTRIA
Tel.: +43 1 2600 22822
Fax: +43 1 26007
Email:
I.Khamis@iaea.org

1st Consultant’s Meeting on the User and Vendor Responsibilities in Nuclear Desalination Projects

More Information available on:

https://www.iaea.org/NuclearPower/Meetings/2017/index.html

Mr Ibrahim Khamis
Nuclear Power Technology Development Section
Division of Nuclear Power
Department of Nuclear Energy
International Atomic Energy Agency
Vienna International Centre
PO Box 100
1400 VIENNA
AUSTRIA
Tel.: +43 1 2600 22822
Fax: +43 1 26007
Email:
I.Khamis@iaea.org

 

Mine Water Innovation & Technology Conference

Water related issues are at the top of the Mining’s sustainable development agenda and are relevant to many challenges the regional community is facing. The availability and quality of freshwater resources, as well as the issue of access to drinking water and sanitation services still remain a challenge.

Mine Water Innovation & Technology Conference brings together professionals from the LatAm region to exchange ideas on current practices in water management with an emphasis on creating new opportunities for water experts to look into Innovative & Progressive Water Technologies. (LINK)

Trierer Wasserwirtschaftsrechtstag 2017

Wie weiter mit der Wasserrahmenrichtlinie?
– Zur Zukunft des rechtlichen Ordnungsrahmens der europäischen Gewässerschutzpolitik: Bewertungen, Konzepte, Planungen, Erwartungen –

Institut für Deutsches und Europäisches Wasserwirtschaftsrecht
Universität Trier, Campus I
54286 Trier

Flyer für die Veranstaltung hier! LINK

Kontakt:
Prof. Dr. Michael Reinhardt, LL.M. (Cantab.)
Institut für Deutsches und Europäisches Wasserwirtschaftsrecht
Universität Trier, Campus I, 54286 Trier
Telefon: 0651 / 201 – 2579 oder 2578
Fax: 0651 / 201 – 2580
Mail: wasserrecht@uni-trier.de
Internet: www.wasserrecht.uni-trier.de

WaterVent #11 Geneva & UN Water Ventures Day

WaterVent panel questions are:

How do you support/ trigger water technology innovations?
Any spinoff activities?
Are you open to apply or buy new water technologies?
Which advice do you have for water tech start-ups?
The most promising water tech you got aware of in the last 12 months

Link to WaterVent event and program here

UN Water Ventures Day Link to program here

DGMT-Tagung 2017 “Neue Entwicklungen in Membrantechnik”

Die DGMT veranstaltet am 8. – 9. Februar 2017 im Hotel Gude in Kassel eine Tagung mit dem Thema: “Neue Entwicklungen in der Membrantechnik”.
Im Mittelpunkt der eineinhalbtägigen Veranstaltung stehen Membranentwicklungen im Labormaßstab, sowie innovative technische Lösungsansätze von heute und Konzeptstudien für morgen. Dabei sind Beiträge aus allen Feldern der Membrantechnik für verschiedenste Anwendungen in der Trenn- und Verfahrenstechnik vertreten.
Die Themenschwerpunkte sind:

  • Membranen und Umwelt
  • Spurenstoffe im Bereich Wasser
  • Membrandestillation und -kontaktoren
  • Hybridverfahren

Weitere Informationen sowie das detaillierte Programm finden Sie auf der DGMT Webseite: http://www.dgmt.org/index.php/dgmt_tagung_2017.html

oder im angehängten Flyer Flyer_DGMT_Tagung_2017